# SDR UPS03841480

- Difficulty date: October 26, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ZEE FITTING STRUCTURE CRACKED.   R&R CENTER WINDSHIELD LOWER CENTER CHANEL PER EO DC8-532019452A. PERMANENT TO BE INSTALLED AT NEXT C-CHECK PER ITEM 2 THIS SAME LOGPAGE.
